Alert archive / Arkansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 144, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 24, 2018, 5:12 AM CDT for Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2018, 5:12 AM CDT (10:12 UTC)
- Expired
- Jun 24, 2018, 6:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 24 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 3:23 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 735 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1678 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
068
WUUS54 KTSA 241012
SVRTSA
ARC033-131-OKC079-135-241100-
/O.NEW.KTSA.SV.W.0144.180624T1012Z-180624T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
512 AM CDT SUN JUN 24 2018
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Crawford County in northwestern Arkansas...
Western Sebastian County in west central Arkansas...
Southeastern Sequoyah County in east central Oklahoma...
Northeastern Le Flore County in southeastern Oklahoma...
* Until 600 AM CDT
* At 512 AM CDT, severe thunderstorms were located along a line
extending from 3 miles southwest of Sallisaw to 2 miles west of
Panama to near Fanshawe, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Poteau...
Cedarville... Greenwood...
Barling... Pocola...
Muldrow... Heavener...
Roland... Spiro...
Arkoma... Panama...
Wister... Hackett...
Howe... Hartford...
Bonanza... Midland...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 5.
Interstate 40 in Oklahoma between mile markers 306 and 328.
Interstate 540 between mile markers 3 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3495 9438 3493 9445 3483 9445 3494 9489
3517 9471 3550 9484 3559 9438 3517 9423
TIME...MOT...LOC 1012Z 270DEG 32KT 3542 9483 3517 9472 3494 9491
HAIL...0.75IN
WIND...60MPH
$$4 follow-up statements
155
WWUS54 KTSA 241029
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
529 AM CDT SUN JUN 24 2018
ARC033-131-OKC079-135-241100-
/O.CON.KTSA.SV.W.0144.000000T0000Z-180624T1100Z/
Crawford AR-Sebastian AR-Sequoyah OK-Le Flore OK-
529 AM CDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHWESTERN CRAWFORD...WESTERN SEBASTIAN...SOUTHEASTERN SEQUOYAH
AND NORTHEASTERN LE FLORE COUNTIES...
At 529 AM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Gans to 2 miles northwest of
Cameron to near Lake Wister State Park, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Poteau...
Cedarville... Greenwood...
Barling... Pocola...
Muldrow... Heavener...
Roland... Spiro...
Arkoma... Panama...
Wister... Hackett...
Howe... Hartford...
Bonanza... Midland...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 5.
Interstate 40 in Oklahoma between mile markers 308 and 328.
Interstate 540 between mile markers 3 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3495 9438 3493 9445 3483 9445 3494 9489
3518 9469 3549 9479 3559 9438 3517 9423
TIME...MOT...LOC 1029Z 270DEG 32KT 3542 9467 3517 9456 3494 9475
HAIL...0.75IN
WIND...60MPH
$$617
WWUS54 KTSA 241037
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
537 AM CDT SUN JUN 24 2018
ARC033-131-OKC079-135-241100-
/O.CON.KTSA.SV.W.0144.000000T0000Z-180624T1100Z/
Crawford AR-Sebastian AR-Sequoyah OK-Le Flore OK-
537 AM CDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHWESTERN CRAWFORD...WESTERN SEBASTIAN...SOUTHEASTERN SEQUOYAH
AND NORTHEASTERN LE FLORE COUNTIES...
At 536 AM CDT, severe thunderstorms were located along a line
extending from Muldrow to 3 miles northeast of Cameron to 2 miles
west of Howe, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Fort Smith... Van Buren...
Poteau... Cedarville...
Greenwood... Barling...
Pocola... Muldrow...
Heavener... Roland...
Spiro... Arkoma...
Panama... Wister...
Hackett... Howe...
Hartford... Bonanza...
Midland... Gans...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 5.
Interstate 40 in Oklahoma between mile markers 314 and 328.
Interstate 540 between mile markers 3 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3495 9438 3493 9445 3483 9445 3493 9481
3518 9468 3540 9472 3559 9438 3517 9423
TIME...MOT...LOC 1036Z 270DEG 32KT 3542 9460 3517 9449 3494 9468
HAIL...0.75IN
WIND...60MPH
$$693
WWUS54 KTSA 241046
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
546 AM CDT SUN JUN 24 2018
ARC033-131-OKC079-135-241100-
/O.CON.KTSA.SV.W.0144.000000T0000Z-180624T1100Z/
Crawford AR-Sebastian AR-Sequoyah OK-Le Flore OK-
546 AM CDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHWESTERN CRAWFORD...WESTERN SEBASTIAN...SOUTHEASTERN SEQUOYAH
AND NORTHEASTERN LE FLORE COUNTIES...
At 545 AM CDT, severe thunderstorms were located along a line
extending from Roland to near Hackett to 2 miles north of Heavener
Runestone State Park, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Fort Smith... Van Buren...
Poteau... Cedarville...
Greenwood... Barling...
Pocola... Muldrow...
Roland... Arkoma...
Wister... Hackett...
Bonanza... Midland...
Cameron... Moffett...
Excelsior... Fort Smith Regional Airport...
Jenny Lind... Figure Five...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 5.
Interstate 40 in Oklahoma between mile markers 319 and 328.
Interstate 540 between mile markers 3 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3506 9431 3494 9476 3518 9458 3543 9461
3559 9438 3517 9423
TIME...MOT...LOC 1045Z 270DEG 32KT 3542 9450 3517 9439 3494 9458
HAIL...0.75IN
WIND...60MPH
$$371
WWUS54 KTSA 241052
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
552 AM CDT SUN JUN 24 2018
ARC033-131-OKC079-135-241101-
/O.EXP.KTSA.SV.W.0144.000000T0000Z-180624T1100Z/
Crawford AR-Sebastian AR-Sequoyah OK-Le Flore OK-
552 AM CDT SUN JUN 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CRAWFORD...
WESTERN SEBASTIAN...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE
COUNTIES WILL EXPIRE AT 600 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 1000 AM CDT for
southeastern and east central Oklahoma. A severe thunderstorm watch
also remains in effect until 1100 AM CDT for northwestern and west
central Arkansas.
LAT...LON 3506 9431 3494 9476 3518 9458 3543 9461
3559 9438 3517 9423
TIME...MOT...LOC 1051Z 264DEG 29KT 3542 9446 3524 9436 3507 9443
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:55 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 24, 3:55 AM CDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 355 AM CDT Sun Jun 24 2018 .DISCUSSION... Two distinct areas of convection this morning across the area. The first area currently across east central Oklahoma developed earlier in response to a weak surface boundary, and has been sustained by a strengthening low level jet. The second area is in the form of a MCS that has been moving east southeast throughout the overnight from southwest Kansas. This area is just about to enter northeast Oklahoma, though may make more of a turn to the southeast given the instability and theta e gradient in place across central parts of Oklahoma. Both areas of convection will carry a severe wind and hail threat, and much of eastern Oklahoma is under a severe thunderstorm watch until 10 am. Categorical pops will be carried for the first part of the morning across much of eastern OK, with a larger area of likely pops mainly across east central OK and NW AR between 15z-18z. CAM solutions are all over the place, so uncertainty abounds wrt convective maintenance through the morning. The forecast area begins to be put into a squeeze play beginning in the afternoon as warmer mid level temperatures begin to move northward into the CWA. Another complex looks to make a run at the area again tonight, but with southern extent of convection very much in question, will keep pops mainly confined to northeast OK and northwest AR tonight. Support from the upper system passing through the high plains(along with lingering boundaries) will warrant slight to low chance pops across northern parts of the forecast area. Upper low retreats through the upper great lakes region while ridging begins to build over the plains. This feature will become the dominant weather feature for the rest of the week. Went below guidance for high temperatures for early periods, especially northeast Oklahoma and northwest Arkansas given anticipated rainfall/cloud cover. Otherwise, stayed close to guidance for the rest of the forecast cycle. && .PRELIMINARY POINT TEMPS/POPS... TUL 88 70 90 74 / 80 50 30 30 FSM 90 73 93 75 / 70 0 0 10 MLC 91 75 93 75 / 60 0 0 10 BVO 87 68 88 72 / 80 60 50 30 FYV 84 69 88 70 / 70 10 0 20 BYV 85 68 90 70 / 60 10 0 20 MKO 87 71 91 73 / 70 10 10 20 MIO 86 68 88 72 / 80 60 30 30 F10 89 72 92 74 / 70 10 10 20 HHW 93 74 93 74 / 50 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...30 LONG TERM....23
Hazardous weather outlook, Jun 24, 5:00 AM CDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 500 AM CDT Sun Jun 24 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 500 AM CDT Sun Jun 24 2018 ...SEVERE THUNDERSTORM WATCH FOR MOST OF NORTHEAST OKLAHOMA UNTIL 10 AM... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Significant. AREA..Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Northeast Oklahoma. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Strong to severe thunderstorms have been ongoing for much of the overnight across parts of eastern Oklahoma. A complex of storms that developed to the northwest yesterday evening has moved southeast overnight and was entering northeast Oklahoma. Some of the ongoing activity has merged with the southeast moving complex, and has resulted in a larger area of storms that will be capable of producing wind gusts between 60 and 70 miles an hour as it moves across northeast Oklahoma this morning. Additional storms ahead of the main complex may impact far eastern Oklahoma and west central Arkansas, and will be capable of severe wind gusts and large hail. Additionally, a very moist atmosphere in place has resulted in very heavy rainfall at times from the strongest storms that have exhibited a slower movement. Localized flash flooding may result across eastern Oklahoma this morning. Areal coverage of storms this afternoon is expected to remain lower, and mainly confined to northeast Oklahoma and northwest Arkansas. Morning convection will likely stabilize the atmosphere, but the strongest storms will still carry a limited severe risk. Later tonight, another storm complex may impact parts of northeast Oklahoma. Warmer temperatures aloft will also be spreading north, and coverage of storms will mainly be confined to northeast Oklahoma and northwest Arkansas. The degree of instability remains uncertain, however a limited severe wind threat may exist across parts of northeast Oklahoma. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY and TUESDAY...Thunderstorm Potential. WEDNESDAY...Dangerous Heat Potential. THURSDAY through SATURDAY...No Hazards. EXTENDED DISCUSSION... Chances for thunderstorms will mostly remain across northeast Oklahoma and northwest Arkansas for the early part of this week as an upper system moves across the northern plains. Upper level ridging will begin to build across the southern plains and will become the dominant weather feature from mid week on. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Jun 24, 2:28 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM HAIL CHOUTEAU 36.19N 95.34W
06/24/2018 M1.50 INCH MAYES OK BROADCAST MEDIA
RELAYED FROM A VIEWER IN CHOUTEAU
&&
LACYSpecial weather statement, Jun 24, 2:31 AM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
231 AM CDT SUN JUN 24 2018
OKZ060-061-067-240800-
Tulsa OK-Rogers OK-Wagoner OK-
231 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND NORTHEASTERN TULSA COUNTIES UNTIL 300 AM
CDT...
At 231 AM CDT, a strong thunderstorm was located near Tulsa, moving
northeast at 20 mph.
Dime size hail will be possible with this storm.
Locations in or near the path include...
Tulsa... Broken Arrow...
Owasso... Bixby...
Jenks... Skiatook...
Catoosa... Verdigris...
Turley... Tulsa International Airport...
This includes Interstate 44 between mile markers 217 and 243.
LAT...LON 3622 9561 3597 9584 3608 9605 3616 9602
3617 9600 3619 9600 3636 9593
TIME...MOT...LOC 0731Z 212DEG 17KT 3610 9591Special weather statement, Jun 24, 3:14 AM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
314 AM CDT SUN JUN 24 2018
OKZ070-071-073>075-240845-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-McIntosh OK-
314 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...EASTERN
MCINTOSH...NORTHWESTERN LATIMER...NORTHEASTERN PITTSBURG AND CENTRAL
MUSKOGEE COUNTIES UNTIL 345 AM CDT...
At 313 AM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Council Hill to 2 miles east of
Blocker. Movement was east at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Muskogee... Eufaula...
Checotah... Warner...
Quinton... Porum...
Whitefield... Oktaha...
Kinta... Council Hill...
Rentiesville... Blocker...
Arrowhead State Park... Enterprise...
Lake Eufaula State Park... Keefeton...
Wainwright... Summit...
Featherston... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 254 and
277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3555 9572 3558 9571 3572 9536 3501 9516
3498 9557 3555 9575
TIME...MOT...LOC 0813Z 254DEG 12KT 3551 9566 3505 9552Special weather statement, Jun 24, 3:56 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
356 AM CDT SUN JUN 24 2018
OKZ073-075-240930-
Pittsburg OK-Latimer OK-
356 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LATIMER AND CENTRAL
PITTSBURG COUNTIES UNTIL 430 AM CDT...
At 356 AM CDT, a strong thunderstorm was located 3 miles north of
Mcalester, moving east at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Mcalester... Hartshorne...
Krebs... Crowder...
Alderson... Canadian...
Indianola... Blocker...
Arrowhead State Park... Mcalester Regional Airport...
Gowen... Dow...
Bache... Featherston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1000 AM CDT for
southeastern Oklahoma.
LAT...LON 3519 9574 3521 9545 3516 9545 3516 9543
3486 9544 3485 9582 3505 9591
TIME...MOT...LOC 0856Z 251DEG 29KT 3499 9574Local storm report, Jun 24, 4:17 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
417 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM HAIL KREBS 34.93N 95.72W
06/24/2018 E1.25 INCH PITTSBURG OK TRAINED SPOTTER
&&
SRCSpecial weather statement, Jun 24, 5:00 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
500 AM CDT SUN JUN 24 2018
OKZ065-066-071-073-241045-
Pittsburg OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
500 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCINTOSH...NORTHWESTERN
PITTSBURG...SOUTHERN OKMULGEE AND OKFUSKEE COUNTIES UNTIL 545 AM
CDT...
At 459 AM CDT, strong thunderstorms were located along a line
extending from 3 miles east of Okfuskee to 3 miles northwest of
Clearview to 5 miles southwest of Cromwell. Movement was southeast at
55 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Okmulgee... Okemah...
Okfuskee... Henryetta...
Morris... Boley...
Weleetka... Dewar...
Schulter... Paden...
Indianola... Grayson...
Hanna... Bearden...
Hoffman... Castle...
Clearview... Raiford...
Pharoah... Okmulgee State Park...
This includes Interstate 40 in Oklahoma between mile markers 212 and
253.
A severe thunderstorm watch remains in effect until 1000 AM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3555 9640 3564 9632 3564 9619 3566 9619
3563 9571 3500 9574 3495 9609 3505 9609
3515 9598 3529 9598 3529 9644 3546 9644
3546 9647 3543 9650 3545 9655 3544 9657
3540 9653 3540 9662 3551 9662
TIME...MOT...LOC 0959Z 322DEG 49KT 3560 9616 3543 9623 3528 9650
LacyThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 5:54 AM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 36 min |
| Jun 24, 6:10 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 50 min |
| Jun 24, 6:21 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 39 min |
| Jun 24, 6:49 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 56 min |
| Jun 24, 7:09 AM CDT | Special Weather Statement | TSA | Madison | 36 min |
| Jun 24, 7:21 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 24 min |
| Jun 24, 4:37 PM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 38 min |
| Jun 24, 5:14 PM CDT | Areal Flood Advisory | TSA | Crawford, Sebastian | 3 hr |
| Jun 24, 5:20 PM CDT | Special Weather Statement | TSA | Crawford, Franklin, Sebastian | 25 min |
| Jun 24, 5:43 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 47 min |
| Jun 24, 6:05 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 55 min |
| Jun 24, 6:32 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 58 min |
| Jun 23, 10:36 PM CDT | Special Weather Statement | TSA | Okfuskee | 54 min |
| Jun 23, 11:05 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 55 min |
| Jun 23, 11:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 54 min |
| Jun 23, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 62 min |
| Jun 24, 12:07 AM CDT | Special Weather Statement | TSA | Creek | 38 min |
| Jun 24, 12:22 AM CDT | Special Weather Statement | TSA | Tulsa | 68 min |
| Jun 24, 12:26 AM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 64 min |
| Jun 24, 12:44 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| Jun 24, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 42 min |
| Jun 24, 1:39 AM CDT | Flash Flood Warning | TSA | Okfuskee | 12 hr |
| Jun 24, 1:49 AM CDT | Special Weather Statement | TSA | Pawnee | 26 min |
| Jun 24, 1:57 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 32 min |
| Jun 24, 2:15 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 30 min |
| Jun 24, 2:31 AM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Jun 24, 2:37 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 38 min |
| Jun 24, 2:46 AM CDT | Areal Flood Advisory | TSA | Tulsa | 3 hr |
| Jun 24, 3:08 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 52 min |
| Jun 24, 3:14 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 31 min |
| Jun 24, 3:22 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| Jun 24, 3:27 AM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 3 hr |
| Jun 24, 3:37 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 38 min |
| Jun 24, 3:49 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 41 min |
| Jun 24, 3:56 AM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Jun 24, 4:01 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 59 min |
| Jun 24, 4:05 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 40 min |
| Jun 24, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Pawnee, Rogers and 2 more | 58 min |
| Jun 24, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 43 min |
| Jun 24, 4:37 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 23 min |
| Jun 24, 4:49 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 41 min |
| Jun 24, 5:00 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 45 min |
| Jun 24, 5:04 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Jun 24, 5:08 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 22 min |
| Jun 24, 5:16 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 4 more | 44 min |
| Jun 24, 5:23 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 52 min |
| Jun 24, 5:27 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 48 min |
| Jun 24, 5:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 43 min |
| Jun 24, 5:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 40 min |
| Jun 24, 6:03 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Pittsburg | 3 hr |
| Jun 24, 6:19 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 41 min |
| Jun 24, 6:56 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 49 min |
| Jun 24, 1:20 PM CDT | Areal Flood Warning | TSA | Okfuskee | 12 hr |
| Jun 24, 3:32 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, McIntosh, Pittsburg | 28 min |
| Jun 24, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 41 min |
| Jun 24, 4:24 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 66 min |
| Jun 24, 5:08 PM CDT | Special Weather Statement | TSA | LeFlore | 37 min |
| Jun 24, 5:12 PM CDT | Special Weather Statement | TSA | Choctaw | 48 min |
| Jun 24, 5:24 PM CDT | Special Weather Statement | TSA | Choctaw | 51 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2018Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.